# SDR SWAA2024052181763

- Difficulty date: May 2, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 26,301 hours, 12,996 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H SIDE; CLIP CRACKED AT FWD SIDE OF BS 500H APPROX. STRINGER S-26R.<[01] REMOVED AND REPLACED FWD PIT R/H SIDE; CLIP AT FWD SIDE OF BS 500H; S-26R IAW BAC DWG 143A7505 REV. B AND B737-800 SRM 51-40-02. PO# 1087457.1;[02] VERIFIED REMOVAL AND REPLACEMENT OF FORWARD PIT R/H SIDE CLOP AT FORWARD SIDE BS 500H STR. 26L IAW BAC DWG 143A7505 REV. B AND B737-800 SRM 51-40-02. PO# 1087457.1
